# SDR TRAX20080994

- Difficulty date: August 10, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 13,033 hours, 10,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC - DOOR OUTER HANDLE WILL NOT STOW.  REMOVED, CLEANED AND REINSTALLED SERVICE DOOR INNER HANDLE & ACTUATOR IAW CRJ 200 MM 52-41-03.  OPS CHECK GOOD, OUTER HANDLE STOWS PROPERLY.  (S)
